| Model Number |
SUTURELASSO, 45 DEGREE, CURVE LEFT |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a meniscal ramp tear repair surgery 1 unit ar-4068-45l was used.Under the arthroscope, it appeared that the lasso had an issue.It looked like a suture had been sutured in or the lasso's sleeve had come loose.The product could be used, and the operation was completed successfully.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.